# SDR HNAA0600064

- Difficulty date: July 3, 2006
- Submitted: July 4, 2006
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 38,876 hours, 43,415 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 82400033033
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 38,876 hours, 43,415 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT DOOR AMBER LIGHT CAME ON AFTER GEAR RETRACTION.  VISUAL INSP SHOWED LEFT GEAR DOOR SHUT.  LIGHT WENT OUT ALMOST 5 MIN AFTER AIRBORNE.  INSPECTED AND FOUND LT GEAR DOOR SENSOR GAP AT .020 ADJUSTED TO .040 SWUNG LANDING GEAR 5 CYCLES, NO DEFECTS NOTED.
